Heavy Snow, Eastern Columbia River Gorge
- When
- February 7, 1:00 PM PST to February 9, 1:00 AM PST
- Where
- Eastern Columbia River Gorge forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.874, -120.789 (the zone’s center; the record gives no point)
The next wave of precipitation would move in mid day on the 7th and bring widespread snow to the forecast area. 5) in Walla Walla, (7) in Dayton, (6) in Ellensburg, and (6) north of Kennewick..
Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PDT wrote it up.
The next wave of precipitation would move in mid day on the 7th and bring widespread snow to the forecast area. While warning amounts fell across all cities of the warning zones the highest snowfall amounts in inches are as followed: (13) southwest of Bickleton, (13) northeast of Goldendale, (13) in Naches, (12.3) southeast of Cliffdell, (10) in Lyle, (10) in Snowden, (9.7) in Yakima, (7.5) in Walla Walla, (7) in Dayton, (6) in Ellensburg, and (6) north of Kennewick..
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before the first event at Feb 7, 10:05 AM PST, 2 hours 55 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
1005 AM PST FRI FEB 7 2014
UPDATED AVIATION DISCUSSION
.SHORT TERM...TODAY AND TONIGHT...YESTERDAYS AND LAST NIGHTS WEATHER
SYSTEM IS EXITING THE AREA BUT ANOTHER IS RAPIDLY APPROACHING FROM
THE SOUTHWEST. THIS NEXT SYSTEM STRETCHES ACROSS SOUTHERN OREGON AND
WILL SLOWLY LIFT NORTHWARD TODAY AND OVERNIGHT AS A WARM FRONT. THIS
WILL BRING ANOTHER ROUND OF PRECIPITATION TO THE FORECAST AREA
MAINLY IN THE FORM OF SNOW. ALREADY SEEING SOME INCREASING SNOW IN
CENTRAL OREGON THIS MORNING AS THE LEADING EDGE OF MOISTURE CREEPS
INTO THE SOUTHERN FORECAST AREA. BY LATE TONIGHT THE WARM FRONT WILL
LIFT INTO SOUTHERN WASHINGTON ENCOMPASSING THE ENTIRE FORECAST AREA
UNDER SNOW. NUMEROUS WINTER STORM WARNINGS AND ADVISORIES HAVE BEEN
ISSUED FOR THIS EVENT. WILL LET THEM RUN AS IS BUT WILL EVALUATE FOR
THE NEED TO ADJUST THEM IN THE AFTERNOON FORECAST PACKAGE.
&&
.AVIATION...18Z TAFS...LOW CLOUD DECK HAS MIXED OUT IN THE EASTERN
COLUMBIA RIVER GORGE, THE YAKIMA VALLEY AND THE LOWER COLUMBIA BASIN
WITH A MIX SCT-BKN MID LEVEL CLOUDS WITH BASES AROUND 15000 FT AGL
AND HIGH CIRRUS. THE NEXT WARM FRONT HAS USHERED IN SNOW IN CENTRAL
OREGON WITH KBDN AND KRDM ALREADY REPORTING -SN. KRDM WILL SEE
IFR/MVFR CONDITIONS UNTIL 20Z/07TH AND MAY SEE LIFR FROM
20Z-24Z/07TH FOLLOWED BY CATEGORICAL LIFR FOR REMAINDER OF FORECAST.
KBDN WILL SEE LIFR/IFR CONDITIONS UNTIL 22Z/07TH. CONDITIONS AT KBDN
THEN DETERIORATE TO IFR/LIFR FOR THE REMAINDER OF FORECAST. AFTER
23Z SNOW WILL MOVE SPREAD NORTHWARD TO KDLS, THEN TO KYKM BY
03Z/08TH, THEN TO KPDT BY 04Z/08TH, THEN TO KALW BY 05Z/08TH, AND
THEN TO KPSC BY 07Z-08Z/08TH. IFR/LIFR CONDITIONS WILL BE WIDESPREAD
TONIGHT AND SATURDAY MORNING. POLAN
&&
.PREVIOUS DISCUSSION... /ISSUED 300 AM PST FRI FEB 7 2014/
SHORT TERM...TODAY THROUGH SATURDAY. ANOTHER STORM WILL IMPACT THE
REGION WITH ADDITIONAL SNOW OVER THE NEXT 36 HOURS. AN UPPER LEVEL
LOW WILL REMAIN CENTERED NEAR VANCOUVER ISLAND TODAY AND TONIGHT. A
SURFACE LOW IS APPROACHING THE COAST THIS MORNING AND WILL MOVE JUST
SOUTH OF THE FORECAST AREA TONIGHT. WARM ADVECTION PRECIPITATION
WILL INCREASE TODAY AND CONTINUE TONIGHT. THE AIRMASS REMAINS COLD
ENOUGH THAT ALL PRECIP WILL BE IN THE FORM OF SNOW. THIS WILL START
IN CENTRAL OREGON LATE MORNING THEN SPREAD NORTHWARD IN THE
AFTERNOON AND EVENING. ALL AREAS WILL SEE SNOW TONIGHT LIKELY HEAVY
AT TIMES. THE SURFACE LOW AS WELL AS THE UPPER LOW WILL MOVE EAST
LATER SATURDAY AND SNOW WILL BE DECREASING INTO THE EVENING. MODELS
SHOW SIGNIFICANT MOISTURE AND LIFT WITH THIS STORM ESPECIALLY
TONIGHT AS THE LOW MOVES ACROSS SOUTHERN OREGON. SURFACE HIGH
PRESSURE TO THE NORTH WILL MAINTAIN DECENT NORTHERLY GRADIENTS
CREATING AN UPSLOPE COMPONENT FOR CENTRAL AND NORTHEAST OREGON.
EXPECTING FAIRLY HEAVY SNOWFALL ACCUMULATIONS WITH LESSER AMOUNTS
NORTHWARD INTO WASHINGTON. WINTER STORM WARNINGS AND ADVISORIES HAVE
BEEN ISSUED. FOR THE MOST PART THESE WILL BE IN EFFECT FROM FRIDAY
AFTERNOON THROUGH SATURDAY EVENING. HEAVIEST SNOW WILL BE OVER
CENTRAL OREGON AND THE CASCADES. AS FOR TEMPERATURES THEY WILL BE A
LITTLE WARMER THAN THE PAST SEVERAL DAYS. HIGHS WILL BE IN THE
20S. 94
LONG TERM...SATURDAY NIGHT THROUGH FRIDAY...A FAST ZONAL FLOW WILL
BECOME ESTABLISHED OVER THE NWRN STATES THROUGH THE PERIOD. THE
SECOND IN A SERIES OF WINTER STORMS WILL BEGIN TO WIND DOWN SATURDAY
EVENING. ON SUNDAY THE SUITE OF MODELS ARE NOT IN GOOD AGREEMENT ON
THE POTENTIAL FOR A THIRD STORM TO AFFECT MAINLY OREGON. THE NAM IS
THE MOST AGGRESSIVE WITH GOOD QPF AND THE POTENTIAL FOR AT LEAST
ADVISORY LEVEL SNOW. THERE COULD BE SOME THREAT OF FREEZING RAIN BUT
THE MODELS HAVE TRENDED AWAY FROM THIS SCENARIO SOMEWHAT TONIGHT. BY
MONDAY MOST LOWLAND AREAS WILL BE ABOVE FREEZING FOR HIGH
TEMPERATURES AND THIS SHOULD CONTINUE FOR THE REST OF THE WEEK WITH
SEVERAL PERIODS OF RAIN AND HIGH MOUNTAIN SNOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 19 15 23 20 / 10 100 90 50
ALW 20 17 26 22 / 10 100 90 50
PSC 20 17 27 23 / 10 100 80 30
YKM 16 14 24 19 / 10 80 80 30
HRI 20 17 25 24 / 10 100 90 40
ELN 21 10 27 20 / 10 70 80 30
RDM 22 17 32 22 / 100 100 100 70
LGD 29 24 31 24 / 40 100 90 60
GCD 30 25 36 26 / 80 100 90 70
DLS 22 17 30 26 / 20 100 90 50
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 10 PM PST
SATURDAY ORZ049-050-502-503.
WINTER STORM WARNING FROM 1 PM THIS AFTERNOON TO 10 PM PST
SATURDAY ORZ041-044-505>508-510-511.
WINTER STORM WARNING UNTIL 10 PM PST SATURDAY ORZ509.
WA...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 10 PM PST
SATURDAY WAZ030-520-521.
WINTER STORM WARNING FROM 1 PM THIS AFTERNOON TO 10 PM PST
SATURDAY WAZ024.
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 10 PM PST
SATURDAY WAZ027>029.
&&
THREAT INDEX
TODAY : RED
SATURDAY : RED
SUNDAY : YELLOW
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
91/99/94/76HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OR 524 AM PST FRI FEB 7 2014 ORZ041-044-049-050-502-503-505>511-WAZ024-026>030-520-521-081330- EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO- JOHN DAY HIGHLANDS- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EAST SLOPES OF THE OREGON CASCADES-NORTH CENTRAL OREGON- CENTRAL OREGON-EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS- 524 AM PST FRI FEB 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL OREGON...NORTH CENTRAL OREGON...NORTHEAST OREGON...CENTRAL WASHINGTON...SOUTH WASHINGTON...SOUTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT ANOTHER WINTER STORM WILL MOVE ACROSS THE REGION LATER TODAY INTO SATURDAY. THIS WILL BRING SIGNIFICANT SNOW ACCUMULATIONS ESPECIALLY OVER OREGON. TEMPERATURES WILL REMAIN COLD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SNOW WILL CONTINUE SATURDAY ALONG WITH COLD TEMPERATURES. A GRADUAL WARMING TREND WILL RESULT IN A MIX OF RAIN AND SNOW SUNDAY AND MONDAY. WARMER TEMPERATURES TUESDAY THROUGH THE REMAINDER OF THE WEEK WITH RAIN AND MOUNTAIN SNOW.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
821 AM PST FRI FEB 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HEAVY SNOW MILTON-FREEWATER 45.93N 118.39W
02/07/2014 M4.0 INCH UMATILLA OR PUBLIC
4 INCHES OF SNOW IN 24 HOURS.
0600 AM HEAVY SNOW 2 WNW SISTERS 44.30N 121.59W
02/07/2014 M9.0 INCH DESCHUTES OR COCORAHS
COCORAHS REPORT OF 9 INCHES OF NEW SNOW IN 24 HOURS.
0600 AM HEAVY SNOW 5 NE HERMISTON 45.88N 119.21W
02/07/2014 E5.0 INCH UMATILLA OR NWS EMPLOYEE
MEASURED 3.75 INCHES OF SNOW AT 925 PM. RECIEVED A LITTLE
OVER AN INCH OVERNIGHT FOR AN ESTIMATE OF 5 INCHES IN 24
HOURS.
0600 AM SNOW 2 ESE LOSTINE 45.48N 117.39W
02/07/2014 M3.8 INCH WALLOWA OR COCORAHS
COCORAHS REPORT OF 3.8 INCHES IN 24 HOURS. HEAVY SNOW
OVERNIGHT WITH LIGHT SNOW FALLING AS OF 6 AM.
0605 AM SNOW 9 N ELGIN 45.69N 117.92W
02/07/2014 M5.5 INCH UNION OR COCORAHS
COCORAHS REPORT OF 5.5 INCHES OF SNOW IN 24 HOURS.
0653 AM HEAVY SNOW HERMISTON 45.83N 119.28W
02/07/2014 M4.0 INCH UMATILLA OR TRAINED SPOTTER
LIGHT SNOW BEGAN FALLING AT 11 AM THURSDAY AND CONTINUED
THROUGH THE DAY INTO THE NIGHT. TOTAL OF 4 INCHES.
0700 AM HEAVY SNOW 6 NNW MADRAS 44.71N 121.18W
02/07/2014 M6.2 INCH JEFFERSON OR COCORAHS
COCORAHS REPORT OF 6.2 INCHES OF SNOW IN 24 HOURS.
0700 AM SNOW 1 SE FLORA 45.89N 117.29W
02/07/2014 M4.0 INCH WALLOWA OR COCORAHS
COCORAHS REPORT OF 4 INCHES OF SNOW IN 24 HOURS.
0720 AM SNOW 4 SW HARRAH 46.36N 120.60W
02/07/2014 M3.0 INCH YAKIMA WA TRAINED SPOTTER
3 INCHES OF SNOW IN 24 HOURS.
0722 AM HEAVY SNOW 5 SSW CHENOWETH 45.56N 121.28W
02/07/2014 M6.0 INCH WASCO OR TRAINED SPOTTER
SNOWED FROM EARLY MORNING THROUGH THE DAY AND INTO THE
NIGHT. A TOTAL OF 6 INCHES IN 24 HOURS.
0736 AM SNOW 15 NW NACHES 46.88N 120.92W
02/07/2014 E4.0 INCH YAKIMA WA PUBLIC
ESTIMATED 3-4 INCHES OF SNOW IN 24 HOURS.
0745 AM HEAVY SNOW JOHN DAY 44.42N 118.95W
02/07/2014 M4.0 INCH GRANT OR CO-OP OBSERVER
4 INCHES IN 24 HOURS.
0800 AM HEAVY SNOW REDMOND 44.26N 121.17W
02/07/2014 M4.0 INCH DESCHUTES OR CO-OP OBSERVER
4 INCHES REPORTED IN 24 HOURS.
&&
DMHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
923 AM PST FRI FEB 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY SNOW ANTELOPE 44.91N 120.72W
02/07/2014 M5.0 INCH WASCO OR CO-OP OBSERVER
5 INCHES OF SNOW IN 24 HOURS.
0800 AM HEAVY SNOW 6 WSW WALLA WALLA 46.03N 118.46W
02/07/2014 M4.0 INCH WALLA WALLA WA CO-OP OBSERVER
4 INCHES OF SNOW IN 24 HOURS AT WHITMAN MISSION.
0800 AM HEAVY SNOW 1 N TROUT LAKE 46.02N 121.53W
02/07/2014 M7.0 INCH KLICKITAT WA TRAINED SPOTTER
STORM TOTAL OF 7 INCHES.
0800 AM HEAVY SNOW MONUMENT 44.82N 119.42W
02/07/2014 M4.0 INCH GRANT OR CO-OP OBSERVER
4 INCHES OF SNOW IN 24 HOURS.
0847 AM HEAVY SNOW 5 WNW RUGGS 45.29N 119.78W
02/07/2014 M6.0 INCH MORROW OR TRAINED SPOTTER
6 INCHES OF TOTAL SNOW IN 24 HOURS.
0912 AM HEAVY SNOW 14 WSW MITCHELL 44.47N 120.41W
02/07/2014 M5.0 INCH CROOK OR TRAINED SPOTTER
5 INCHES OF SNOW ON THURSDAY AND OVERNIGHT.
0918 AM HEAVY SNOW 6 NE MITCHELL 44.64N 120.08W
02/07/2014 M6.0 INCH WHEELER OR TRAINED SPOTTER
6 INCHES OF SNOW FELL THURSDAY AND OVERNIGHT.
&&
DMHPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PENDLETON OR
1022 AM PST FRI FEB 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM SNOW 1 W HERMISTON 45.84N 119.31W
02/06/2014 E5.0 INCH UMATILLA OR TRAINED SPOTTER
SPOTTER REPORTED 4 TO 5 INCHES.
0900 PM HEAVY SNOW IRRIGON 45.90N 119.49W
02/06/2014 E4.0 INCH BENTON OR PUBLIC
0900 PM SNOW LA GRANDE 45.33N 118.09W
02/06/2014 E1.5 INCH UNION OR PUBLIC
0900 PM SNOW WALLA WALLA 46.07N 118.34W
02/06/2014 E2.0 INCH WALLA WALLA WA PUBLIC
0900 PM SNOW GOLDENDALE 45.82N 120.82W
02/06/2014 E4.0 INCH KLICKITAT WA PUBLIC
0900 PM SNOW COLLEGE PLACE 46.04N 118.38W
02/06/2014 E3.0 INCH WALLA WALLA WA PUBLIC
0900 PM SNOW KENNEWICK 46.20N 119.17W
02/06/2014 E2.8 INCH BENTON WA PUBLIC
0900 PM SNOW YAKIMA 46.59N 120.53W
02/06/2014 M2.8 INCH YAKIMA WA CO-OP OBSERVER
0900 PM HEAVY SNOW WESTON 45.82N 118.43W
02/06/2014 E5.0 INCH UMATILLA OR PUBLIC
0900 PM SNOW MILTON-FREEWATER 45.93N 118.39W
02/06/2014 E2.5 INCH UMATILLA OR PUBLIC
0900 PM SNOW 1 N TROUT LAKE 46.02N 121.53W
02/06/2014 E3.0 INCH KLICKITAT WA TRAINED SPOTTER
SPOTTER REPORTED 2 TO 3 INCHES OF NEW SNOW.
0900 PM SNOW HERMISTON 45.83N 119.28W
02/06/2014 E3.0 INCH UMATILLA OR TRAINED SPOTTER
SPOTTER REPORTED 2 TO 3 INCHES IN HERMISTON.
0900 PM HEAVY SNOW CONDON 45.24N 120.18W
02/06/2014 E7.0 INCH GILLIAM OR CO-OP OBSERVER
0900 PM HEAVY SNOW BEND 44.07N 121.31W
02/06/2014 M7.0 INCH DESCHUTES OR PUBLIC
SINCE 1 PM.
0900 PM HEAVY SNOW 5 SW HEPPNER 45.30N 119.63W
02/06/2014 E5.5 INCH MORROW OR PUBLIC
0900 PM HEAVY SNOW LYLE 45.70N 121.29W
02/06/2014 E4.5 INCH KLICKITAT WA PUBLIC
0900 PM HEAVY SNOW 5 S PENDLETON 45.60N 118.82W
02/06/2014 E4.0 INCH UMATILLA OR NWS EMPLOYEE
0940 PM SNOW 1 S PENDLETON 45.66N 118.82W
02/06/2014 E3.0 INCH UMATILLA OR TRAINED SPOTTER
THREE INCHES OF NEW SNOW ONE MILE SOUTH OF PENDLETON.
0940 PM SNOW TROUT LAKE 46.00N 121.53W
02/06/2014 E6.0 INCH KLICKITAT WA TRAINED SPOTTER
SPOTTER REPORTED SIX INCHES OF SNOW.
0400 AM HEAVY SNOW MILTON-FREEWATER 45.93N 118.39W
02/07/2014 M4.0 INCH UMATILLA OR PUBLIC
4 INCHES OF SNOW IN 24 HOURS.
0600 AM HEAVY SNOW 2 WNW SISTERS 44.30N 121.59W
02/07/2014 M9.0 INCH DESCHUTES OR COCORAHS
COCORAHS REPORT OF 9 INCHES OF NEW SNOW IN 24 HOURS.
0600 AM HEAVY SNOW ANTELOPE 44.91N 120.72W
02/07/2014 M5.0 INCH WASCO OR CO-OP OBSERVER
5 INCHES OF SNOW IN 24 HOURS.
0600 AM SNOW 2 ESE LOSTINE 45.48N 117.39W
02/07/2014 M3.8 INCH WALLOWA OR COCORAHS
COCORAHS REPORT OF 3.8 INCHES IN 24 HOURS. HEAVY SNOW
OVERNIGHT WITH LIGHT SNOW FALLING AS OF 6 AM.
0600 AM HEAVY SNOW 5 NE HERMISTON 45.88N 119.21W
02/07/2014 E5.0 INCH UMATILLA OR NWS EMPLOYEE
MEASURED 3.75 INCHES OF SNOW AT 925 PM. RECIEVED A LITTLE
OVER AN INCH OVERNIGHT FOR AN ESTIMATE OF 5 INCHES IN 24
HOURS.
0605 AM SNOW 9 N ELGIN 45.69N 117.92W
02/07/2014 M5.5 INCH UNION OR COCORAHS
COCORAHS REPORT OF 5.5 INCHES OF SNOW IN 24 HOURS.
0653 AM HEAVY SNOW HERMISTON 45.83N 119.28W
02/07/2014 M4.0 INCH UMATILLA OR TRAINED SPOTTER
LIGHT SNOW BEGAN FALLING AT 11 AM THURSDAY AND CONTINUED
THROUGH THE DAY INTO THE NIGHT. TOTAL OF 4 INCHES.
0700 AM SNOW 1 SE FLORA 45.89N 117.29W
02/07/2014 M4.0 INCH WALLOWA OR COCORAHS
COCORAHS REPORT OF 4 INCHES OF SNOW IN 24 HOURS.
0700 AM HEAVY SNOW 6 NNW MADRAS 44.71N 121.18W
02/07/2014 M6.2 INCH JEFFERSON OR COCORAHS
COCORAHS REPORT OF 6.2 INCHES OF SNOW IN 24 HOURS.
0720 AM SNOW 4 SW HARRAH 46.36N 120.60W
02/07/2014 M3.0 INCH YAKIMA WA TRAINED SPOTTER
3 INCHES OF SNOW IN 24 HOURS.
0722 AM HEAVY SNOW 5 SSW CHENOWETH 45.56N 121.28W
02/07/2014 M6.0 INCH WASCO OR TRAINED SPOTTER
SNOWED FROM EARLY MORNING THROUGH THE DAY AND INTO THE
NIGHT. A TOTAL OF 6 INCHES IN 24 HOURS.
0736 AM SNOW 15 NW NACHES 46.88N 120.92W
02/07/2014 E4.0 INCH YAKIMA WA PUBLIC
ESTIMATED 3-4 INCHES OF SNOW IN 24 HOURS.
0745 AM HEAVY SNOW JOHN DAY 44.42N 118.95W
02/07/2014 M4.0 INCH GRANT OR CO-OP OBSERVER
4 INCHES IN 24 HOURS.
0800 AM HEAVY SNOW 1 N TROUT LAKE 46.02N 121.53W
02/07/2014 M7.0 INCH KLICKITAT WA TRAINED SPOTTER
STORM TOTAL OF 7 INCHES.
0800 AM HEAVY SNOW 6 WSW WALLA WALLA 46.03N 118.46W
02/07/2014 M4.0 INCH WALLA WALLA WA CO-OP OBSERVER
4 INCHES OF SNOW IN 24 HOURS AT WHITMAN MISSION.
0800 AM HEAVY SNOW REDMOND 44.26N 121.17W
02/07/2014 M4.0 INCH DESCHUTES OR CO-OP OBSERVER
4 INCHES REPORTED IN 24 HOURS.
0800 AM HEAVY SNOW MONUMENT 44.82N 119.42W
02/07/2014 M4.0 INCH GRANT OR CO-OP OBSERVER
4 INCHES OF SNOW IN 24 HOURS.
0847 AM HEAVY SNOW 5 WNW RUGGS 45.29N 119.78W
02/07/2014 M6.0 INCH MORROW OR TRAINED SPOTTER
6 INCHES OF TOTAL SNOW IN 24 HOURS.
0912 AM HEAVY SNOW 14 WSW MITCHELL 44.47N 120.41W
02/07/2014 M5.0 INCH CROOK OR TRAINED SPOTTER
5 INCHES OF SNOW ON THURSDAY AND OVERNIGHT.
0918 AM HEAVY SNOW 6 NE MITCHELL 44.64N 120.08W
02/07/2014 M6.0 INCH WHEELER OR TRAINED SPOTTER
6 INCHES OF SNOW FELL THURSDAY AND OVERNIGHT.
1000 AM HEAVY SNOW 2 NE CAMP SHERMAN 44.48N 121.61W
02/07/2014 M10.0 INCH JEFFERSON OR PUBLIC
4 INCHES OF SNOW FELL ON THURSDAY AND ANOTHER 6 INCHES
OVERNIGHT FOR A STORM TOTAL OF 10 INCHES IN 24 HOURS.
1005 AM HEAVY SNOW 2 SSW CAMP SHERMAN 44.44N 121.66W
02/07/2014 M11.0 INCH JEFFERSON OR TRAINED SPOTTER
11 INCHES OF SNOW IN 24 HOURS.
&&
DMHThe national radar mosaic for the moment the first event began.
7 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Washington in 2014Every state in 2014This day in weather historyWarnings in Washington, February 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 488299, 488257, 488258, 488259, 488260, 488261, 488262.